Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
dan105

2 weeks till end of accutane

Well, it has been 4 1/2 months. I am 21 m 6''3 175 lbs had moderate acne since i was 14 or so. I did 1 month on 40 mg, 1 month on 80, 1 month 120 mg now 6 weeks on 160 mg.

I had a pretty bad flare first 2 months which was pretty shitty, the back of my neck broke out horribly almost the entire coarse up until a couple of weeks ago, worse than ever. My face has been clear for about a month now, took a long time + pretty damn high dose.

As far as side effects mine we're fairly minimal, dry lips, tiny patches of dry skin here and there, basic dehydration. Just keep everything greased up with moisturizer /vaseline and you should be good to go. I don't believe accutane can cause depression, it certainately didn't in me. I suppose i took such a high dose because i could handle it+ my skin responded slowly, therefore i got a damn high cumulative dosage in a relatively short time. My derm has been prescribing accutane for a very long time + is very confident with it.

For now, i am happy to be done accutane, (no more dry lips) but has it ever cleared me up, i have been getting mad compliments + more confidence in my looks lately, based on that i would suggest it to anyone. The real test though'll be in 6 months to see if im still clear.

Just thought i'd write this for peeps who are taking a little while longer to clear up + let em know it will happen.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×